Skip to main content

Smooth dynamics via Operators, with Singularities

Searching for OpenAIRE data...

Publications

Sunklodas’ Approach to Normal Approximation for Time-Dependent Dynamical Systems

Author(s): Juho Leppänen, Mikko Stenlund
Published in: Journal of Statistical Physics, 181/5, 2020, Page(s) 1523-1564, ISSN 0022-4715
Publisher: Kluwer Academic/Plenum Publishers
DOI: 10.1007/s10955-020-02636-7

There are no deviations for the ergodic averages of Giulietti–Liverani horocycle flows on the two-torus

Author(s): VIVIANE BALADI
Published in: Ergodic Theory and Dynamical Systems, 2021, Page(s) 1-14, ISSN 0143-3857
Publisher: Cambridge University Press
DOI: 10.1017/etds.2021.17

Regularity of Characteristic Exponents and Linear Response for Transfer Operator Cocycles

Author(s): Julien Sedro, Hans Henrik Rugh
Published in: Communications in Mathematical Physics, 383/2, 2021, Page(s) 1243-1289, ISSN 0010-3616
Publisher: Springer Verlag
DOI: 10.1007/s00220-021-04019-9

Global Trace Formula for Ultra-Differentiable Anosov Flows

Author(s): Malo Jézéquel
Published in: Communications in Mathematical Physics, 2021, ISSN 0010-3616
Publisher: Springer Verlag
DOI: 10.1007/s00220-020-03930-x

Linear Response for a Family of Self-consistent Transfer Operators

Author(s): Sélley, F.M., Tanzi, M.
Published in: Commun. Math. Phys., 382, 2021, Page(s) 1601–1624, ISSN 0010-3616
Publisher: Springer Verlag
DOI: 10.1007/s00220-021-03983-6

Fractional Susceptibility Functions for the Quadratic Family: Misiurewicz–Thurston Parameters

Author(s): Viviane Baladi, Daniel Smania
Published in: Communications in Mathematical Physics, 2021, ISSN 0010-3616
Publisher: Springer Verlag
DOI: 10.1007/s00220-021-04015-z

Loss of Memory and Moment Bounds for Nonstationary Intermittent Dynamical Systems

Author(s): A. Korepanov, J. Leppänen
Published in: Communications in Mathematical Physics, 2021, ISSN 0010-3616
Publisher: Springer Verlag
DOI: 10.1007/s00220-021-04071-5

Local and global trace formulae for smooth hyperbolic diffeomorphisms

Author(s): Malo Jézéquel
Published in: Journal of Spectral Theory, 10/1, 2020, Page(s) 185-249, ISSN 1664-0403
Publisher: European Mathematical Society
DOI: 10.4171/jst/290

Central limit theorems with a rate of convergence for time-dependent intermittent maps

Author(s): Olli Hella, Juho Leppänen
Published in: Stochastics and Dynamics, 2019, 2019, Page(s) 2050025, ISSN 0219-4937
Publisher: World Scientific Publishing Co
DOI: 10.1142/S0219493720500252

Arnold Maps with Noise: Differentiability and Non-monotonicity of the Rotation Number

Author(s): L. Marangio, J. Sedro, S. Galatolo, A. Di Garbo, M. Ghil
Published in: Journal of Statistical Physics, 2019, ISSN 0022-4715
Publisher: Kluwer Academic/Plenum Publishers
DOI: 10.1007/s10955-019-02421-1

Quadratic response of random and deterministic dynamical systems

Author(s): Stefano Galatolo, Julien Sedro
Published in: Chaos: An Interdisciplinary Journal of Nonlinear Science, 30/2, 2020, Page(s) 023113, ISSN 1054-1500
Publisher: American Institute of Physics
DOI: 10.1063/1.5122658

On the measure of maximal entropy for finite horizon Sinai Billiard maps

Author(s): Viviane Baladi, Mark F. Demers
Published in: Journal of the American Mathematical Society, 33/2, 2020, Page(s) 381-449, ISSN 0894-0347
Publisher: American Mathematical Society
DOI: 10.1090/jams/939

Transfer operators for ultradifferentiable expanding maps of the circle

Author(s): Malo Jézéquel
Published in: Ergodic Theory and Dynamical Systems, 2020, ISSN 0143-3857
Publisher: Cambridge University Press
DOI: 10.1017/etds.2020.36

A self-consistent dynamical system with multiple absolutely continuous invariant measures

Author(s): Fanni M. Sélley
Published in: Journal of Computational Dynamics, 8/1, 2021, Page(s) 9-32, ISSN 2158-2505
Publisher: American Institute of Mathematical Sciences
DOI: 10.3934/jcd.2021002